# SDR CKSA98068

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1283-1335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON SEAT TRACK FLANGES AT RBL 11 BS 1283 TO 1335.  REMOVED SEAT TRACK BS 1283 TO 1335 RBL 11 IAW SRM 51-30-02.  REPLACED SEAT TRACK IAW B747 SRM 51-30-02 AND 51-10-01.  CORROSION TASK CARD NUMBER C53-210-06 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 12876.
